# SDR CA121003011

- Difficulty date: September 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Control Box
- Part number: 83910321023
- Condition: Malfunctioned
- Location: Autofeather
- Part time: 15,386 hours
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) PROP AUTOFEATHER ARM LIGHT DID NOT COME ON WHEN THE PILOT ADVANCED POWER FOR TAKEOFF, THE CREW REJECTED T/O AT OR AROUND 20KT.  AUTOFEATHER CONTROL BOX WAS REPLACED, THE ACFT RETURNED TO SERVICE AFTER OPS CHECK OF AUTOFEATHER SYS BY HIGH POWER ENGINE RUN.
